# SDR UALA2012101005769

- Difficulty date: October 9, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 33,664 hours, 14,913 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0403
- Condition: Faulted
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY AND CARGO DETECTOR FAULT DISPLAYED ON UPPER ECAM SCREEN, SMOKE.  REPLACED SDCU PER AMM.  OPS CHECKED GOOD, NO FAULTS AT THIS TIME.
